3 doctors weighed in:

I had a stent placed in april '12 and have had a cough since. In the last 3 months it has become productive, but clear. I take no cardiac meds.

3 doctors weighed in
Dr. Elden Rand
Internal Medicine - Cardiology
2 doctors agree

In brief: Stent,no meds,cough

Nonresolving cough needs evaluation.
Common causes include sinus drainage or esophageal reflux.. More worrisome causes would include lung pathology including cancer or pulmonary embolism. Most patients who have stents placed should be on an ace inhibitor like Lisinopril - this can cause chronic cough. Aspirin and statins are also good post-stent meds; surprising that you are not on these.

In brief: Stent,no meds,cough

Nonresolving cough needs evaluation.
Common causes include sinus drainage or esophageal reflux.. More worrisome causes would include lung pathology including cancer or pulmonary embolism. Most patients who have stents placed should be on an ace inhibitor like Lisinopril - this can cause chronic cough. Aspirin and statins are also good post-stent meds; surprising that you are not on these.
Dr. Elden Rand
Dr. Elden Rand
Thank
Dr. Rick Koch
Internal Medicine - Cardiology
1 doctor agrees

In brief: Unclear

First thought would've been ace inhibitor cough but you should be on aspirin& statin & possibly Plavix (clopidogrel) (unrelated but important for stent & cad).
Talk to your physician.

In brief: Unclear

First thought would've been ace inhibitor cough but you should be on aspirin& statin & possibly Plavix (clopidogrel) (unrelated but important for stent & cad).
Talk to your physician.
Dr. Rick Koch
Dr. Rick Koch
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
40 years in practice
1M people helped
Continue
111,000 doctors available